# SDR SWAA2024102851953

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 70,771 hours, 42,053 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Out Of Position
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; FWD STAB LE UPPER SLIDE TOWN.<[01] REMOVED AND REPLACED R/H UPPER HORIZONTAL STABILIZER SLIDER PER AMM 53-31-31
